Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 95, NWS St. Louis, MO

July 1, 2015Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 1, 2015, 10:51 AM CDT for Cole County, Missouri. It took effect at Jul 1, 2015, 10:27 PM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 10:51 AM CDT (15:51 UTC)
In effect from
Jul 1, 2015, 10:27 PM CDT
Expired
Jul 4, 2015, 10:00 AM CDT
In force
60 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Cole County, MO

The radar

The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 29.86 ft at Jul 3, 2015, 3:00 AM CDT.

actionminormoderatemajor10203007/0107/0207/0307/0407/05
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WGUS43 KLSX 011551
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT WED JUL 1 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 


  Maries River near Westphalia

  Moreau River near Jefferson City


.This Flood Warning is a result of 1 to 3 inches of precipitation the 
past 24 hours across the upper portions of the basins and 1 to 2 inches
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than currently forecast could cause river levels to rise
even higher than predicted.  The National Weather Service will monitor this
situation and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-021551-
/O.NEW.KLSX.FL.W.0094.150702T0600Z-150704T0531Z/
/WPHM7.1.ER.150702T0600Z.150702T1800Z.150703T0531Z.NO/
1051 AM CDT WED JUL 1 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Maries River near Westphalia
* from tonight to Friday morning.
* At 10:16 AM Wednesday the stage was 4.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight, crest
  near 14.2 feet tomorrow afternoon and fall below flood stage Thursday night.
* Impact: At 14.3 feet...County Road 608 north of the bridge begins 
  flooding near this height.
* Impact: At 14.0 feet...County Road 512 just south of Westphalia 
  begins flooding near a small creek bridge near this height.
* Impact: At 13.9 feet...County Road 615 just north of the U.S. 
  Highway 63 bridge begins flooding at this height.
* Impact: At 12.1 feet...The north end of County Road 521 begins 
  flooding adjacent to the river near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/02  07/03  07/04  07/05  07/06

Maries River
  Westphalia      10.0    4.26      13.4    8.0    4.4    3.5    3.2

&&

LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197 3840 9205                       

$$

MOC051-021550-
/O.NEW.KLSX.FL.W.0095.150702T0327Z-150704T1500Z/
/JCMM7.2.ER.150702T0327Z.150702T1800Z.150703T1500Z.NO/
1051 AM CDT WED JUL 1 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Moreau River near Jefferson City
* from this evening to Friday.
* At 9:30 AM Wednesday the stage was 5.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this evening, crest
  near 26.9 feet tomorrow afternoon and fall below flood stage Friday morning.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near North Moreau
  Creek will likely need to be closed.  This road is 18.3 river miles upstream
  of the gage.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be closed.  This
  road is about 8.7 river miles upstream of the gage.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.  This road
  is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and Loesch Road will
  be closed.  These roads are about 15.5 to 16 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/02  07/03  07/04  07/05  07/06

Moreau River
  Jefferson City  17.0    5.92      24.7   19.8    6.7    4.6    3.7

&&

LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
9 follow-up statements
799 
WGUS83 KLSX 020205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT WED JUL 1 2015

...The flood warning continues for the following rivers in Missouri...
 
  
               Maries River near
                ...Westphalia
                
                
               Moreau River near
                ...Jefferson City 


.This Flood Warning is a result of 1 to 3 inches of rain yesterday
and an addtional 1 to 3 inches of rain in the next 24 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-030205-
/O.EXT.KLSX.FL.W.0094.150702T0159Z-150704T0445Z/
/WPHM7.1.ER.150701T2311Z.150702T1800Z.150703T0445Z.NO/
905 PM CDT WED JUL 1 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 8:16 PM Wednesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 13.6 feet by tomorrow afternoon.
  The river will fall below flood stage tomorrow late evening.
* Impact:  At 13.9 feet...County Road 615 just north of the U.S. 
  Highway 63 bridge begins flooding at this height.
* Impact:  At 12.1 feet...The north end of County Road 521 begins 
  flooding adjacent to the river near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/02  07/03  07/04  07/05  07/06

Maries River
  Westphalia      10.0   10.26      13.0    7.8    4.4    3.5    3.2


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-030204-
/O.EXT.KLSX.FL.W.0095.150702T0730Z-150704T1409Z/
/JCMM7.1.ER.150702T0730Z.150703T0000Z.150703T1409Z.NO/
905 PM CDT WED JUL 1 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At 8:30 PM Wednesday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 24.4 feet by tomorrow evening.
  The river will fall below flood stage by late Friday morning.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/02  07/03  07/04  07/05  07/06

Moreau River
  Jefferson City  17.0   12.65      21.2   18.9    6.6    4.5    3.7


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
255 
WGUS43 KLSX 020519
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT THU JUL 2 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Missouri...

  Moreau River near Jefferson City

.This Flood Warning is a result of 2.00 to 3.00 inches of precipitation the 
past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-030519-
/O.EXT.KLSX.FL.W.0095.150702T0516Z-150704T2237Z/
/JCMM7.2.ER.150702T0334Z.150703T0600Z.150703T2237Z.NO/
1219 AM CDT THU JUL 2 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Moreau River near Jefferson City
* until Saturday afternoon.
* At 11:30 PM Wednesday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is forecast to crest near 28.9 feet around 
  Midnight Friday...then fall below flood stage Friday afternoon.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Moreau River
  Jefferson City  17.0   18.34      23.5   27.3    8.4    4.7    3.7


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
916 
WGUS43 KLSX 020904
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
404 AM CDT THU JUL 2 2015

...Observed Flooding Changed from Moderate to Minor Severity for the 
following rivers in Missouri...
...Forecast flooding changed from Moderate to Major severity for the 
following rivers in Missouri...

   Moreau River near
   
          Jefferson City

.This Flood Warning is a result of 1 to 4 inches of rainfall the past 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-030904-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150704T2232Z/
/JCMM7.3.ER.150702T0334Z.150703T0600Z.150703T2232Z.NO/
404 AM CDT THU JUL 2 2015

...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for 
 The Moreau River near Jefferson City
* At 3:30 AM Thursday the stage was 20.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast:  The river is forecast to crest near 30.9 feet 
  after midnight tonight. The river will fall below flood stage 
  Friday afternoon.
* Impact:  At 29.3 feet...Water level reaches the low steel of the 
  Tanner Bridge.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Moreau River
  Jefferson City  17.0   20.31      24.9   28.7    8.4    4.7    3.7


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
384 
WGUS83 KLSX 021546
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU JUL 2 2015

...The flood warning continues for the following rivers in Missouri...


  Maries River near Westphalia
  
  Moreau River near Jefferson City
  

.This Flood Warning is a result of 2 to 5 inches of precipitation the 
past 48 hours and little to no precipitation forecast in the next 24
hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-031546-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-150704T0600Z/
/WPHM7.2.ER.150701T2311Z.150702T0846Z.150703T0600Z.NO/
1046 AM CDT THU JUL 2 2015

The Flood Warning continues for
  the Maries River near Westphalia
* until Friday morning.
* At 10 AM Thursday the stage was 15.9 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to fall below flood stage tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Maries River
  Westphalia      10.0   15.86       8.1    4.3    3.4    3.1    2.9

&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197 3840 9205                       

$$

MOC051-031545-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150704T2000Z/
/JCMM7.2.ER.150702T0334Z.150703T0000Z.150703T2000Z.NO/
1046 AM CDT THU JUL 2 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Friday evening.
* At 9:30 AM Thursday the stage was 22.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 27.1 feet this evening
  and fall below flood stage Friday afternoon.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Moreau River
  Jefferson City  17.0   22.51      25.0    7.1    4.2    3.4    3.2

&&

LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214                       

$$
786 
WGUS83 KLSX 022141
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT THU JUL 2 2015

...The flood warning continues for the following rivers in Missouri...
 
  
                    Maries River near
                     ...Westphalia
                     
                     
                    Moreau River near
                     ...Jefferson City
                     

.This Flood Warning is a result of 2 to 5 inches of rain with the
last heavy rainfall event...little or no more rain in the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-032141-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-150704T1451Z/
/WPHM7.2.ER.150701T2311Z.150702T0846Z.150703T1451Z.NO/
441 PM CDT THU JUL 2 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 4 PM Thursday the stage was 16.6 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 16.8 feet by this evening.
  The river will fall below flood stage tomorrow late morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Maries River
  Westphalia      10.0   16.58      12.0    4.4    3.8    3.1    2.9


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-032140-
/O.CON.KLSX.FL.W.0095.000000T0000Z-150704T2000Z/
/JCMM7.2.ER.150702T0334Z.150703T0600Z.150703T2000Z.NO/
441 PM CDT THU JUL 2 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At 3:30 PM Thursday the stage was 25.7 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 27.1 feet by after midnight
  tomorrow. The river will fall below flood stage tomorrow afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Moreau River
  Jefferson City  17.0   25.73      25.0    7.1    4.2    3.4    3.2


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
047 
WGUS83 KLSX 030145
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT THU JUL 2 2015

...The flood warning continues for the following rivers in Missouri...
 
  
                        Maries River near
                         ...Westphalia
                         
                         
                        Moreau River near
                         ...Jefferson City
                         
                         
.This Flood Warning is a result of 2 to 5 inches of rain yesterday...

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-040145-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150704T2109Z/
/JCMM7.3.ER.150702T0334Z.150703T0600Z.150703T2109Z.NO/
845 PM CDT THU JUL 2 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At 7:30 PM Thursday the stage was 28.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding will increase to Major flooding.
* Forecast:  The river will rise to near 30.0 feet after midnight tomorrow.
  The river will fall below flood stage tomorrow afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Moreau River
  Jefferson City  17.0   28.12      27.1    7.4    4.2    3.4    3.2


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$

MOC151-040144-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-150704T0436Z/
/WPHM7.2.ER.150701T2311Z.150702T0846Z.150703T0436Z.NO/
845 PM CDT THU JUL 2 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 8 PM Thursday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage by tonight.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Maries River
  Westphalia      10.0   12.85       7.3    4.2    3.4    3.1    2.9


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$
014 
WGUS83 KLSX 031515
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT FRI JUL 3 2015

...The flood warning continues for the following river in 
Missouri...

 
  Moreau River near 
  
      Jefferson City
  

.This Flood Warning is a result of heavy rainfall across the basin
Wednesday night...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-041515-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150705T0348Z/
/JCMM7.3.ER.150702T0334Z.150703T0745Z.150704T0348Z.NO/
1015 AM CDT FRI JUL 3 2015

The Flood Warning continues for
  The Moreau River near Jefferson City
* Until late this evening.
* At 9:30 AM Friday the stage was 29.0 feet.
* Flood stage is 17.0 feet.
* Major flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river recently crested near 29.9 feet early this morning
  and is forecast to fall quickly back below flood stage late this evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Moreau River
  Jefferson City  17.0   29.05       9.1    4.6    3.4    3.2    3.0


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
185 
WGUS83 KLSX 040154
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT FRI JUL 3 2015

...The flood warning continues for the following river in Missouri...
 
  
             Moreau River near
             ...Jefferson City 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-050154-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150705T1236Z/
/JCMM7.3.ER.150702T0334Z.150703T0745Z.150704T1236Z.NO/
854 PM CDT FRI JUL 3 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At 8:30 PM Friday the stage was 24.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast:  The river will fall below flood stage by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Moreau River
  Jefferson City  17.0   24.52       4.2    3.4    3.2    3.0       


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
419 
WGUS83 KLSX 041154
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
654 AM CDT SAT JUL 4 2015

...The flood warning is cancelled for the following river in 
Missouri...
 
 
  Moreau River near 
  
      Jefferson City 
  

.This will be the final statement for this flooding event...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-041224-
/O.CAN.KLSX.FL.W.0095.000000T0000Z-150705T1236Z/
/JCMM7.3.ER.150702T0334Z.150703T0745Z.150704T0829Z.NO/
654 AM CDT SAT JUL 4 2015

The Flood Warning is cancelled for
  The Moreau River near Jefferson City.
* At 6:30 AM Saturday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 3:29 AM Saturday.
* Forecast:  The river is forecast to continue to fall to near 4.2 feet
  Monday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/05  07/06  07/07  07/08  07/09

Moreau River
  Jefferson City  17.0   12.56      12.2    4.2    3.4    3.2    3.0


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 1, 7:04 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 1, 7:04 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT WED JUL 1 2015

.SHORT TERM:  (THROUGH LATE THIS AFTERNOON)
ISSUED AT 113 AM CDT WED JUL 1 2015

CONVECTION CONTINUES TO DEVELOP EARLY THIS MORNING ACROSS
NORTHWEST MO AHEAD OF A NORTHWEST FLOW SHORTWAVE, AND IN A REGION
OF STRONG LOW LEVEL WARM AIR ADVECTION AND MOISTURE CONVERGENCE
ON THE NOSE OF A SOUTHWESTERLY LOW LEVEL JET. MODELS ALSO RAMP UP
UPPER LEVEL DIVERGENCE OVER CENTRAL MO BY 12Z THIS MORNING. HIGH
RESOLUTION MODELS HAVE THE STRONGEST AND MOST WIDEPREAD CONVECTION
ACROSS CENTRAL AND SOUTHEAST MO THIS MORNING. THE FIRST WAVE OF
SHOWERS/STORMS MAY SHIFT SOUTHEAST OF OUR FORECAST AREA BY NOON,
BUT MORE CONVECTION SHOULD DEVELOP ACROSS SOUTHERN IA AND DROP
SOUTHEASTWARD INTO NORTHEAST MO LATE THIS AFTERNOON, WITH ANOTHER
AREA OF CONVECTION DEVELOPING OVER WEST CENTRAL MO AND DROPPING
SOUTHEASTWARD INTO SOUTHEAST MO. THIS SECOND, MORE SOUTHERN AREA
OF CONVECTION MAY BE SEVERE AND ALSO PRODUCE HEAVY RAINFALL AND
POSSIBLE FLASH FLOODING. HIGH TEMPERATURES WILL NOT BE AS WARM
TODAY COMPARED TO TUESDAY DUE TO THE CLOUD COVER AND
PRECIPITATION.

GKS

.LONG TERM:  (TONIGHT THROUGH MONDAY)
ISSUED AT 113 AM CDT WED JUL 1 2015

ANOTHER MCS IS EXPECTED TONIGHT, MAINLY ALONG AND SOUTH OF I-70
ACROSS CENTRAL AND SOUTHEAST MO INTO SOUTHWEST IL. THIS ACTIVITY
WILL BE AHEAD OF A SURFACE LOW MOVING EASTWARD INTO SOUTHWEST MO
ALONG A STATIONARY FRONT. HEAVY RAINFALL IS EXPECTED WITH THE
POTENTIAL FOR FLASH FLOODING. WILL CONTINUE THE FLASH FLOOD WATCH
ACROSS CENTRAL AND SOUTHEAST MO UNTIL 12Z THURSDAY. THE STRONGER
AND MORE WIDESPREAD CONVECTION SHOULD BEGIN TO SHIFT SOUTH AND
SOUTHEAST OF OUR FORECAST AREA ON THURSDAY AS THE FRONT SAGS
FURTHER SOUTH AS THE SURFACE WAVE SHIFTS SOUTHEAST OF THE REGION.
MOST OF THE SHOWERS/STORMS WILL BE ACROSS SOUTHEAST MO AND
SOUTHWEST IL ON THURSDAY, AND MAINLY DURING THE MORNING. ALTHOUGH
THERE WILL BE LESS OF A THREAT FOR SEVERE WEATHER OR HEAVY
RAINFALL THURSDAY NIGHT AND FRIDAY, THE CHANCE FOR CONVECTION WILL
CONTINUE AS AN UPPER LEVEL TROUGH DROPS SOUTHEASTWARD THROUGH THE
REGION. THE WEEKEND LOOKS DRIER ALTHOUGH THERE WILL STILL BE THE
CHANCE FOR PRECIPITATION, MAINLY ACROSS SOUTHEAST MO AND
SOUTHWEST IL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS.
THE CHANCE FOR CONVECTION SHOULD RAMP UP AGAIN MONDAY NIGHT AND
CONTINUE THROUGH TUESDAY NIGHT AS A COLD FRONT MOVES SLOWLY
SOUTHEASTWARD THROUGH OUR REGION. THE PROGRESSION OF THE FRONT
SHOULD BE SLOW WITH ONLY A GRADUAL SOUTHWARD SHIFT OF THE UPPER
LEVEL RIDGE CENTERED OVER THE SOUTHERN PLAINS FORECAST.

GKS

&&

.AVIATION:  (FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 704 AM CDT WED JUL 1 2015

RAIN IS CURRENTLY MOVING THROUGH THE ST. LOUIS METRO TAF SITES AS
WELL AS KCOU WITH VISIBILITIES IN THE MVFR RANGE. EXPECT THESE
CONDITIONS TO CONTINUE THE NEXT FEW HOURS BEFORE ENDING.
ADDITIONAL SHOWERS AND THUNDERSTORMS CURRENTLY OVER WESTERN IOWA
WILL DROP DOWN AND MOVE INTO THESE SAME TERMINALS BY LATE MORNING
AND EARLY AFTERNOON BEFORE THERE IS A BREAK DURING THE LATER
AFTERNOON. THEN EXPECT AN EXTENDED PERIOD OF SHOWERS AND
OCCASIONAL THUNDERSTORMS TONIGHT WITH MVFR (POSSIBLY IFR)
CONDITIONS.

SPECIFICS FOR KSTL: EXPECT OCCASIONAL SHOWERS THROUGH THE PERIOD
WITH SOME THUNDERSTORMS. THE GREATEST COVERAGE WILL BE TONIGHT
WHEN THERE WILL BE SOME MVFR AND POSSIBLY IFR CONDITIONS. EXPECT
SOME BREAK IN THE RAIN LATE THIS MORNING AND LATE THIS AFTERNOON.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     MONTGOMERY MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
     WARREN MO-WASHINGTON MO.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOONE MO-CALLAWAY
     MO-COLE MO-MONITEAU MO-OSAGE MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 1, 5:18 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
518 AM CDT WED JUL 1 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
518 AM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. A FEW STORMS MAY
BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL
AND ISOLATED TORNADOES ACROSS CENTRAL AND SOUTHEAST MISSOURI.
HEAVY RAINFALL CAN ALSO BE EXPECTED ACROSS CENTRAL AND SOUTHEAST
MISSOURI AND A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT
ACROSS THIS AREA.

POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR
FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS
FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM
25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH
TUESDAY. A FEW STORMS MAY BE SEVERE ACROSS SOUTHEAST MISSOURI AND
CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL THURSDAY AND THURSDAY NIGHT.

POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR
FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS
FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM
25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:51 AM CDTRiver Flood WarningLSXOsage62 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.